# SDR 95ZZZX6647

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125GP
- Make and model: Beech 1900C
- Aircraft serial: UB6
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop Clamp
- Part number: 7C14
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLT 2111 - DURING TAKEOFF AND CLIMB APPROXIMATELY 6:00 A.M., RT T-HANDLE ILLUMINATED FOR ABOUT 10 SECONDS AND EXTINGUISHED.  PLANE RETURNED TO GRI FOR MAINTENANCE.  AIRCRAFT WAS HEADING TO MCI, FLT 2111.  REMOVED AND REPLACED BROKEN FIRE LOOP CLAMP, PN 7C1-4, NEAR OUTBOARD EXHAUST STACK.
